# SDR CA141006006

- Difficulty date: October 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Failed
- Location: Service Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FUSELAGE DOOR WARNING AFTER T/O ON DOOR PAGE INDICATION FOR SERVICE DOOR.  NO EMERGENCY WAS DECLARED AND ACFT LANDED UNEVENTFULLY.  TROUBLESHOOTING CARRIED OUT IAW FIM AND SERVICE DOOR LOCK SENSOR REPLACED.
